# SDR AT0000345

- Difficulty date: June 23, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEVEL 2 CORROSION ON CABIN FLOOR PANEL #97.                           CORRECTIVE ACTION:                         REMOVED AND REPLACED SKIN ON FLOOR PANEL #97 IAW SERVICE ORDER 151063 AND TRAVLER T-54137.
